# SDR UALA2010122704704

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 65,531 hours, 19,995 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT STA 1640.   MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND DETERMINED THAT MATERIAL LOSS IS BEYOND LIMITS. R & R FLOORBEAM TEE CAP AND SPLICE ANGLE IAW SRM.
